# SDR 2003F00592

- Difficulty date: September 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,937 hours, 5,835 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 9738132212
- Condition: Failed
- Location: Duct Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I

## Discrepancy

TEMP CONTROL SYSTEM SENT SIGNAL TO TEMP CONTROL VALVE TO GO FULL HOT. DUCT TEMP SWITCH FAILED TO ILLUMINATE ECS LIGHT AND SHUT DOWN SYSTEM. CHANGED DUCT TEMP SWITCH AND TEMP CONTROLLER, SYSTEM OPS GOOD.
